MathSciNet Relay Station
MathSciNet bibliographic data
MR1091231 20M30 (20G05)
Putcha, Mohan S.; Renner, Lex E. The canonical compactification of a finite group of Lie type. Trans. Amer. Math. Soc. 337 (1993), no. 1, 305–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement